# SDR AWXA9900410

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 032301CRES
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT O/B MID FLAP AT I/B TRACK IS GOUGED ON LWR L/E SURFACE.  REMOVED DAMAGED AREA, FABRICATED REPLACEMENT DOUBLER FROM .032301 CRES 1/2 HARD MATERIAL, IAW SRM 57-53-01.  TREATED AND PRIMED IAW SRM 51-20-01.  INSTALLED DOUBLER IAW SRM 57-53-01.
